# SDR AALA20130918017

- Difficulty date: September 18, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR CUTOUT CRACKED AT FRAME ATTACH FASTENER TO CREASE ANGLE, STATION 312.  INSTALLED DOUBLER REPAIR IAW SRM 51-70-11-2R.
